# SDR AALA202001279032

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 32,093 hours, 12,958 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spring
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ELEVATOR TAB CONTROL MECHANISM, AFT OUTBD SPRING IS BROKEN. REMOVED AND REPLACED RT ELEVATOR TAB CONTROL MECHANISM AFT OUTBD SPRING IAW AMM 27-31-34.
